# SDR AALA202509153247

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 18,734 hours, 2,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR AFT FACING F/A SEAT EMERGENCY FLASHLIGHT WON'T PRESS-TO-TEST. MAINTENANCE REPLACED BATTERY PAC R4 DOOR AFT FACING F/A SEAT EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
